Prempro and menstrual bleeding

RaeSica721May 20, 2014

I have been on Prempro for four years .625-2.5 dosage, Qty 28. The cost of this med increased from $50 to $125 and it was difficult for me to pay this cost. I unfortunately decided to stop taking it without my heath provider's advice. I started to feel horrible withdrawal symptoms such as irritability and of course hot flashes and massive night sweats. I am also Bipolar so these symptoms are 10x worse. I called my heath provider's office who gave me an appt. for the 27th of this month-May. I did purchase the prempro and after two weeks the symptoms went away, however, I am now experiencing menstrual bleeding, spotting and pain in my lower abdomen. I am fearful at this point until the 27th. If anyone has any related issues or advice, please feel free to reply.

Thank you for being available,

Rae

Sign Up to comment
More Discussions
Aches when getting out of bed, or after sitting
I have been wondering if the following is a symptom...
phyldelux
Excessive burping and fluttering....
lately, starting after I exercise....has anyone else...
ballysharon
Cramping, but no periods
I'm just wondering if this is a common part of entering...
dee_can1
Anyone got relief for palpitations?
Hi everyone. I'm 52 and I've been going thru menopause...
grandmapoo
question about estrace cream
Is estrace cream a bio-identical hormone? Is it safe...
cindy_pond
© 2015 Houzz Inc. Houzz® The new way to design your home™